Simple linear regression in medical research

J Paul Leigh, D. Rodbard, P. J. Munson

Research output: Contribution to journalArticle

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)197-198
Number of pages2
JournalNew England Journal of Medicine
Volume315
Issue number3
StatePublished - 1986
Externally publishedYes

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Leigh, J. P., Rodbard, D., & Munson, P. J. (1986). Simple linear regression in medical research. New England Journal of Medicine, 315(3), 197-198.